# SDR UNI2004F00000

- Difficulty date: May 17, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N127HA
- Make and model: Cessna 208B
- Aircraft serial: 208B0148
- Engine: Pwa PT6*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 26220753
- Condition: Corroded
- Location: Wings
- Part time: 17,308 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON PERFORMANCE OF INSPECTION OPERATION MD OF MFG MM, SEVERE EXFOLIATION, CORROSION WAS FOUND ON BOTH OB FLAP TRACKS.  AREAS ON FLAP TRACK WHERE CORROSION WAS DISCOVERED INCLUDE:  AFT RECESSED WEB AREA AND ADJACENT UPPER AND LOWER PORTIONS OF TRACK.  CONTRIBUTING FACTORS TO THIS INCLUDE;  AIRCRAFT EXPOSED TO SALT AIR ENVIRONMENT FIRST YEARS OF LIFE AND HAS CONTINUED TO LIVE OUTSIDE.  RECOMMEND INITIAL INSPECTION INTERVAL OF 15,000 LANDINGS BE REDUCED. (17308 LANDINGS)
